Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 4, Pages 657–681 (Mi tvp4473)  

This article is cited in 2 scientific papers (total in 2 papers)

On the upper hedging price of contingent claims

R. V. Khasanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper analyzes the problem of finding the upper hedging prices of a contingent claim in a semimartingale model of a financial market. The authors also study the relation of the hedging prices introduced under different requirements on arbitrage.

Keywords: semimartingale market model; upper hedging price; contingent claim; duality.

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:4, 607–618

Bibliographic databases:

MSC: 91G20,60G48
Received: 06.03.2012

Citation: R. V. Khasanov, “On the upper hedging price of contingent claims”, Teor. Veroyatnost. i Primenen., 57:4 (2012), 657–681; Theory Probab. Appl., 57:4 (2013), 607–618

Citation in format AMSBIB
\Bibitem{Kha12}
\by R.~V.~Khasanov
\paper On the upper hedging price of contingent claims
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 4
\pages 657--681
\mathnet{http://mi.mathnet.ru/tvp4473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201667}
\zmath{https://zbmath.org/?q=an:1287.91144}
\elib{https://elibrary.ru/item.asp?id=20732981}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 4
\pages 607--618
\crossref{https://doi.org/10.1137/S0040585X97986199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326878100004}
\elib{https://elibrary.ru/item.asp?id=21888049}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84887230010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4473
  • http://mi.mathnet.ru/eng/tvp/v57/i4/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Khametov, E. A. Shelemekh, “Superhedging of American options on an incomplete market with discrete time and finite horizon”, Autom. Remote Control, 76:9 (2015), 1616–1634  mathnet  crossref  isi  elib  elib
    2. Chau H.N., Tankov P., “Market Models With Optimal Arbitrage”, SIAM J. Financ. Math., 6:1 (2015), 66–85  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:210
    Full text:44
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022